We study the asymptotic behaviour of the maximum interpoint distance of random points in a d-dimensional ellipsoid with a unique major axis. Instead of investigating only a fixed number of n points as n tends to ∞, we consider the much more general setting in which the random points are the supports of appropriately defined Poisson processes. Our main result covers the case of uniformly distributed points.
"The limit distribution of the largest interpoint distance for distributions supported by a d-dimensional ellipsoid and generalizations." Adv. in Appl. Probab. 48 (4) 1256 - 1270, December 2016.